# SDR UIEA2025040400441

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Part number: 734074
- Condition: Dented
- Location: Rat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAM AIR TURBINE DEPLOYMENT TEST BY TASK CARD 8017-0101, FOUND A DENT ON RAM AIR TURBINE COVER SURFACE; IT WAS EVALUATED AND FOUND OUT OF LIMITS. L= 2.400 IN, W= 1.100 IN, D= 0.075 IN.( N/R 00278 THE COVER WAS REMOVED FROM THE RAM AIR TURBINE IAW CMM 29-21-01 REV40, 21JUN22. (DISASSEMBLY) STEP 3N(3), (4), THE COVER WAS INSTALLED TO THE RAM AIR TURBINE IAW CMM 29-21-01, REV 40, 21JUN22 ASSEMBLY, TORQUE APPLIED. S/N:0818911494, NEXT DATE 04 APR 25. )
